# SDR VNAA20250115031

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035656001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO DOOR SILL, FOUND THE FWD INNER CHORD TO BE CORRODED AT NUTPLATE LOCATIONS. CORRECTIVE ACTION: DAMAGE WAS REPAIRED BY INSTALLING A SERVICABLE INNER CHORD
